# SDR FDEA201010043893

- Difficulty date: October 4, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 63,767 hours, 12,936 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB28892
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE LOWER CUTOUT AT SLAT TRACK NR 14 FOUND CRACKED.  REPAIR CARRIED OUT AT RT WING LEADING EDGE LOWER CUTOUT AT SLAT TRACK NR 14 AREA AS PER SRM 57-40-02 FIGURE 201 REVISION 44 REPAIR 7.  THIS REPAIR IS CLASSIFIED AS MINOR AS PER GMM 6-2-100 REVISION 111.
